# SDR A6WA200640258

- Difficulty date: June 20, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT LOWER WING PLANK HAS CORROSION AT THE FUEL TANK ACCESS CUTOUT FOR PANEL 550DB HOLE NR 12 AT WS 230.415 APPROX .004 INCH DEEP BY 1.25 INCH LONG IN THE CRITICAL AREA ON THE FORWARD HOLE EDGE AND APPROX .004 INCH DEEP BY .75 INCH LONG IN THE CRITICAL AREA OF THE AFT EDGE.  MAINTENANCE REPAIRED FUEL TANK ACCESS HOLE CUTOUT WING PLANK IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
